# SDR JJBA20251008022

- Difficulty date: October 3, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 14536834403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFI, FWD RADIO ALTEMETER ANTENNA DOUBLER BTW FR 65-66 AND STR 21R-21L FOUND CORRODED. RF1, ANTENNA DOUBLER BTW FR 65-66 AND STR 21L-21R BLENDED AND FOUND OUT OF LIMIT. RF1, FWD RADIO ALTIMETER ANTENNA DOUBLER BTW FR 65-66 AND STR 21R-21L REPLACED.
